# SDR UPS96420850

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.   APU BATTERY ACCESS DOOR SKIN CRACKED AND DEFORMED.   REWORKED SKIN PLATE OF APU ACCESS DOOR IAW SRM 51-10-01.   SKIN PLATE AND FRAMES ARE NOT IN LIMITS IAW SRM 52-00-02.  REPLACED APU ACCESS DOOR  ACC SRM 51-30-02.
